# SDR CALA2020032100668

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 51,877 hours, 18,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C372928
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA5310-04639 REV F. OP 002: STEP 1.4. APB 1016 WEB "OIL CANN ING" BETWEEN STR 23R AND 25R. APPROX 6" LONG, 4.5" WIDE AND .100 " DEEP. NO NDI CRACK INDICATIONS NOTED. A/C REPAIRED IN REF TO SRM53-80-08 REPAIR 2 AND ECRA 5311-02414 REV -,FASTENER SUBSTITUTION AND DIP REQUIREMENTS. SEE FLEETCYCLE N/R 9727726 FOR ALL SIGNOFFS AND BUYBACKS. ADD EMP: PER ECRA5311-02414 REV -, INITIATE A DTA DIP TO ACCOMPLISH INSPE CTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING AFTER FOR THE INSPECTION REQUIREMENTS 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES INITATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR B EFORE THE AIRCRAFT REAC
